# SDR USAA960264

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 658
- Part time: 72,891 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK INSPECTION, FOUND .125 INCH CRACK IN SKIN CLIP EMINATING FROM RIVET AT STATION 658 RIGHT SIDE LONGERON NR 1.  INSTALLED DOUBLER REPAIR CLASS 2 PER SRM 53-04 FIG 12B.  (M)
